MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONFORM (TM) EXTENDED ANATOMICAL CHIN; CHIN IMPLANT

IMPLANTECH ASSOCIATES, INC. CONFORM (TM) EXTENDED ANATOMICAL CHIN; CHIN IMPLANT
Model Number N/A
Health Effect - Clinical Codes Bacterial Infection (1735); Fluid Discharge (2686)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: actual device was not returned, so implantech performed analysis of production records, including sterilization records, as well as performing trend analysis.(there have been no other complaints of infection related complication associated with the applicable sterile lot.) results: no device problem was found.Conclusion: infection is a known, inherent risk associated with implant surgery, and is addressed in the labeling for the product.
 
Event or Problem Description
Complainant reported that patient presented with issues 8 days after chin implant was placed intraorally, and was subsequently diagnosed with an infection.Patient was treated with cipro (p.O.) and doxyclyclin (p.O.), however when results of a culture identified streptococcus viridans, the area was drained and patient was switched to clyndomycin (p.O.) the patient's symptoms did not improve, and the patient had the site drained and new courses of clyndomycin (p.O.) prescribed.The infection is now considered to be resolved.

Brand Name
CONFORM (TM) EXTENDED ANATOMICAL CHIN
Common Device Name
CHIN IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key11886733
Report Number2028924-2021-00001
Device Sequence Number19754217
Product Code FWP
UDI-Device IdentifierM724CEACM1
UDI-PublicM724CEACM1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K902825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model NumberN/A
Device Catalogue NumberCEAC-M
Device Lot Number889776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR